# SDR AALA202509025401

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 67,782 hours, 28,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070020002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLASHLIGHT BATTERY NEEDS REPLACING. REMOVE AND REPLACED AFT FLASHLIGHT, OPERATIONAL CHECK GOOD. PER AMM 25-64-00.
